MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 16

ENCORE MEDICAL L.P. DJO SURGICAL; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 16
Catalog Number 425-97-016
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2018-00874; 425-97-005, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to patient fell in rehab and broke her femur.

Brand Name
DJO SURGICAL
Common Device Name
TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 16
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key25772728
Report Number1644408-2026-01313
Device Sequence Number13351835
Product Code LPH
UDI-Device Identifier00888912078740
UDI-Public00888912078740
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K130099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number425-97-016
Device Lot Number181R2057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-402 LOT: 871B1744; 940-00-030 LOT: 147Z1124; 940-02-56H LOT: 802Z1440; 942-01-40H LOT: 629Z1215
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale